MAUDE Adverse Event Report: INSTITUT STRAUMANN AG CIM 4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT

INSTITUT STRAUMANN AG CIM 4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2; ENDOSSEOUS DENTAL IMPLANT
Model Number Ceramic TL
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Increased Sensitivity (2065)
Date of Event 04/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2020 in the patient's mouth.On (b)(6) 2020, non-osseointegration was verified.Patient presented with bone type iii.The device was forwarded to the manufacturer.At the event the patient experienced: increased sensitivity.No further patient complications were reported.

Brand Name
CIM 4.1MM RD, ZLA 14MM, AH5.5MM, ZRO2
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
INSTITUT STRAUMANN AG
peter merian-weg 12
basel 04002
CH  04002
MDR Report Key10443557
Report Number0001222315-2020-09641
Device Sequence Number19801484
Product Code DZE
UDI-Device Identifier07630031714015
UDI-Public07630031714015
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K151328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/24/2020
Report Date (Section F) 07/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/08/2021
Device Model NumberCeramic TL
Device Catalogue Number031.034S
Device Lot NumberMR118
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2020
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/24/2020
Device Age40 MO
Event Location Other
Date Report to Manufacturer07/31/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2020
Initial Report FDA Received Date08/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR